# SDR AALA202502119532

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,379 hours, 28,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT ENTRY DOOR EXIT SIGN COVER MISSING. REMOVE AND REPLACED RIGHT AFT ENTRY DOOR EXIT SIGN COVER. PER AMM 33-51-01.
